# SDR 9904515511

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511US
- Make and model: Boeing 757251
- Aircraft serial: 23199
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH AFTER FLAPS POSITION 1 SELECTED, RECEIVED TRAILING EDGE DISAGREE MESSAGE AND TRAILING EDGE LIGHT ILLUMINATED.  EXTENDED FLAPS USING COM PROCEDURES TO FLAPS POSITION 20.  DECLARED AN EMERGENCY WITH AIR TRAFFIC CONTROL. FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 8 FLAP TRANSMISSION.  OPERATIONAL CHECK OK.
